American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[2] Jungong Xue and Qiang Ye. Computing exponentials of essentially non-negative matrices entrywise to high relative accuracy. Math. Comp. 82 (2013) 1577-1596.
Abstract, references, and article information   
View Article: PDF

[3] Ren-Cang Li. Lower bounds for the condition number of a real confluent Vandermonde matrix. Math. Comp. 75 (2006) 1987-1995. MR 2240645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. K. Nikolski. Condition numbers of large matrices, and analytic capacities. St. Petersburg Math. J. 17 (2006) 641-682. MR 2173939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Serra Capizzano and E. Tyrtyshnikov. How to prove that a preconditioner cannot be superlinear. Math. Comp. 72 (2003) 1305-1316. MR 1972737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Edelman. On the distribution of a scaled condition number . Math. Comp. 58 (1992) 185-190. MR 1106966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giuseppe Buffoni. Nonnegative and skew-symmetric perturbations of a matrix with positive inverse . Math. Comp. 54 (1990) 189-194. MR 995208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James W. Demmel. The probability that a numerical analysis problem is difficult . Math. Comp. 50 (1988) 449-480. MR 929546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia